# SDR DXTA200500988

- Difficulty date: September 28, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N795QS
- Make and model: Cessna 650
- Aircraft serial: 6507095
- Aircraft time: 4,491 hours, 3,497 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72P11211102
- Part serial: PBI12159A
- Condition: Faulty
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE RED "SMOKE DETECT" LIGHT CAME ON TRIGGING THE MASTER WARNING, DURING THE TAXI BACK TO THE FBO THE LIGHT AND MASTER WARNING KEPT ON ILLUMINATING AND FLASHING.  TROUBLESHOT SYSTEM AND FOUND SMOKE DETECTOR BOX FAULTY.  REMOVED DEFECTIVE SMOKE DETECTOR BOX AND INSTALL NEW CUSTOMER SUPPLIED UNIT IAW CE 650 MM CH 26-12-04.  PERFORMED OPERATIONAL CHECK WITH APU AND ENGINES RUNNING AND NO FURTHER DEFECTS WERE NOTED AT THIS TIME.
